my father-in-law was recently changed from Metformin HCL 1000 mg twice a day, to Novolin N insulin 20 units every night, by his doctor. He hasn't started the insulin, and is still taking the metformin. His condition is getting worse, and he's having periods of confusion with fatigue. What should he do, and what can his close friends and family do to help him manage his illness?
He needs to take his insulin!! Confusion and fatigue are both signs of high blood sugar. Once his sugar is under better control he will feel better. Please become better educated about diabetes. Go to the American Diabetes Association website and look up Type 2 diabetes so you know more about the condition.
All the answers you have gotten so far are right on the money. There is another site out there that is run by diabetics for diabetics and it is called. Dlife.com, I go there and it is very informitive plus they have short video clips that are most informed from leading doctors in the field. Also their is a magazine that is called Diabetes Forcast, put out by the Diabetes assa.
Also, your father in law may be afraid of needles so you may want to ask him, and if he is there are aids to help get around that issue.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Oct 2010 • 1 answer
Posted 15 Dec 2011 • 24 answers
Posted 9 Jan 2013 • 2 answers
Posted 23 Feb 2013 • 2 answers
Posted 8 Oct 2013 • 1 answer